Each sachet contains: Anhydrous Citric Acid 1185mg, Anhydrous Sodium Carbonate 153mg, Paracetamol 1000mg, Potassium Bicarbonate 715mg, Sodium Bicarbonate 808mg, Vitamin C 30mg, As well as the active ingredients, these sachets also contain: Acesulfame Potassium, Aspartame, Orange Flavour, Quinoline Yellow, Sunset Yellow
Preparation & Storage
- Suitable for adults and children 16 years and over. Take this dose every four hours when required up to a maximum of 4 times in any 24 hours.WARNINGS:Paracetamol - Do not take with any other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.Always read the product information before taking this medicine.